I searched through this forum and other sites but I couldn't find what I was looking for exactly. The last couple of times I had a bowel movement, my stool was a green. Lately I've been having a lot of caffeine (mostly from moster energy drinks, the blue low- carb ones) and I've also started taking zoloft. I really don't know what the cause of all this can be, but if any of these things or other things can effect the color I'd appreciate a reply. =]Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?